# SDR DALA2015080304814

- Difficulty date: August 2, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 68,196 hours, 30,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL STRUCTURE AT FRAME 67+6 STRINGER 25L.  REPLACED THE STRUCTURE IAW SRM 51-72-11, PRI 537613-14, REV O AND ER/A 537613-14 .
